# SDR FDEA200907092559

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 70750040C
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N/R N00657, 1660 FLOORBEAM REPLACEMENT. THE LOWER CHORD ON   INTERCOSTAL AT STA 1640- 1660, RBL- 12, WAS FOUND TO BE CRACKED.  REMOVED CRACKED LOWER CHORD, RECEIVED ON MAE TRAV NR T9/793657, INSTALLED NEW  LOWER CHORD IAW SRM 51-40-05, 51-40-02, RBL- 12, STA 1660- 1681, CATEGORY "A"  MAJOR REPAIR.
